# SDR HALA0600601

- Difficulty date: July 21, 2006
- Submitted: August 21, 2006
- Operation: Air carrier
- Aircraft: N596HA
- Make and model: Boeing 767-300
- Aircraft serial: 23276
- Aircraft time: 59,458 hours, 28,903 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERIOR, BS 1530 TO 1702 STR 21L, SKIN HAS CONTINUED GOUGE.  GOUGE AT BS 1530 - 1702 WAS BLENDED, FOUND TO BE ALL WITHIN LIMITS, 2EA EXTERNAL PATCHES WERE REMOVED AND REPLACED WITH 1EA INCORPORATING PATCH AT BS 1629 - 1654 BETWEEN STR 21L & 22L.  ALL ACCOMPLISHED IAW SRM 51-40-02, 53-00-01.
